Notre Dame Journal of Formal Logic
- Notre Dame J. Formal Logic
- Volume 36, Number 4 (1995), 531-546.
Arithmetically Saturated Models of Arithmetic
The paper presents an outline of the general theory of countable arithmetically saturated models of PA and some of its applications. We consider questions concerning the automorphism group of a countable recursively saturated model of PA. We prove new results concerning fixed point sets, open subgroups, and the cofinality of the automorphism group. We also prove that the standard system of a countable arithmetically saturated model of PA is determined by the lattice of its elementary substructures.
Notre Dame J. Formal Logic, Volume 36, Number 4 (1995), 531-546.
First available in Project Euclid: 17 December 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kossak, Roman; Schmerl, James H. Arithmetically Saturated Models of Arithmetic. Notre Dame J. Formal Logic 36 (1995), no. 4, 531--546. doi:10.1305/ndjfl/1040136914. https://projecteuclid.org/euclid.ndjfl/1040136914